# SDR USAABB96008

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tower Shaft Seal
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

SMF - FLT 68 - AFTER TAKEOFF FROM SFO, CREW NOTED LOSS OF OIL FROM LT ENGINE.  CREW SHUT DOWN ENGINE.  FLIGHT DIVERTED TO SMF AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE TOWER SHAFT SEALS.  (X)
